# SDR DALA2021020400676

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,719 hours, 29,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Dragging
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 ENTRY DOOR ARMING LEVER HARD TO OPERATE AT LOCATIONS 608.  CORRECTIVE ACTION TIGHTENED HANDLE.  OPS CHK OK.
